# SDR 0101446641

- Difficulty date: February 8, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 73,576 hours, 16,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON SKIN PANEL INSTALLATION AT BS 1480 TO 1740 S46L-S46R.  REPAIRED PER EA 66-181955.
